# SDR SWI2025F00312

- Difficulty date: March 18, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 47,982 hours, 41,668 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE ON PRESSURE FLOOR SILL AT LBL 45.00 AND FS 473.15    (FILED CLOSED)    REMOVED CORROSION AROUND NUT PLATE ON PRESSURE FLOOR SILL AT LBL 45.00 AND FS 473.15 WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO CRJ200 NDT PART 4 51-00-001 AND FOUND WITHIN LIMITS OF REO 601R-53-41-666 REV -C DATED 2012-11-06.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDT PART 1 51-20-06 AND NDT PART 6 53-00-096 WITH NO DEFECTS NOTED. REMOVED AND REPLACED NUTPLATE AT THIS LOCATION WITH REFERENCE TO SRM 51-45-00.  RESTORED FINISH WITH REFERENCE TO SRM 51-21-11 AND SRM 51-21-16.  COMPLIED WITH CORROSION FINDINGS REPORT, M-337 AND TASK CARD 51-900-1003-SKY.
